MAUDE Adverse Event Report: CONTEGO MEDICAL, INC NEUROGUARD IEP SYSTEM; CAROTID STENT SYSTEM

CONTEGO MEDICAL, INC NEUROGUARD IEP SYSTEM; CAROTID STENT SYSTEM
Model Number NG-NV-6-40
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Event description verbal report from the sales representative who was not present for the case.Physician tried to use neuroguard after re-establishing flow in the ica but the mega ballast sheath prolapsed out of position.Physician decided to remove the neuroguard system and mega ballast together.The physician thinks that when the system approached the groin sheath the neuroguard stent deployed into the descending aorta.Investigation device discarded, no device investigation device possible.There is no report of the neuroguard product malfunctioning.The inadvertent stent deployment appears to be cased by the withdrawal actions related to the removal of the system due to the prolapsed sheath.Suspected primary cause: the most probable contributing factor for the stent deployment was the withdrawal actions (the stent being pulled off by the groin sheath) related to the prolapsed sheath.Conclusions the neuroguard product was used with a mega ballast sheath which prolapsed.Based on the available information, there is no evidence of a neuroguard device malfunction.The unintended removal of the entire system (mega ballast sheath and neuroguard system) created a scenario where the neurogaurd stent was inadvertently deployed by the removal actions used after the mega ballast sheath prolapse.

Brand Name
NEUROGUARD IEP SYSTEM
Common Device Name
CAROTID STENT SYSTEM
Manufacturer (Section D)
CONTEGO MEDICAL, INC
3801 lake boone trail,
suite 100
raleigh CA 27607
Manufacturer (Section G)
CONTEGO MEDICAL
3801 lake boone trail,
suite 100
raleigh
MDR Report Key24888306
Report Number3011471056-2026-00048
Device Sequence Number9851625
Product Code NIM
UDI-Device Identifier00851616007651
UDI-Public00851616007651
Combination Product (Y/N)N
PMA/510(K) Number
P240009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNG-NV-6-40
Device Catalogue NumberNG-NV-6-40
Device Lot NumberZ2461021A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEGA BALLAST SHEATH
Patient SexMale